# SDR 2002UALA00308

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 7,473 hours, 889 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING PLASTIC SMELL REPORTED BY F/A IN UPPER DECK DURING DESCENT.  FOUND AND REPLACED LAMPS IN FSB-NS SIGNS IN UPPER DECK THAT WERE BLACKENED-BURNT.
